# SDR 2022FA0000253

- Difficulty date: May 9, 2022
- Submitted: May 10, 2022
- Operation: General aviation
- Aircraft: N950AM
- Make and model: Boeing 737
- Aircraft serial: 35115
- Aircraft time: 57,949 hours, 22,490 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Pneumatic System
- Part number: 32144464
- Part serial: 8431
- Condition: Secondary Damage
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLEED TRIP OFF EN ESTATUS DURANTE DESPEGUE (REGRESO DE VUELO) / LEED TRIP OFF IN STATUS DURING TAKEOFF (FLIGHT RETURN)                                                                                                                                                                                                                 
VALVULA SISTEMA NEUMATICO, HARNESS ELECTRICO DAÑADO / PNEUMATIC SYSTEM VALVE, DAMAGED ELECTRICAL HARNESS
